# SDR SIMA200109802

- Difficulty date: April 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- System (JASC): 7800 · Engine Exhaust System
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4097 - ENGINE 2 REV DISAGREE CAUTION CAME ON DURING TAKEOFF ROLL, MEL 7802 OPENED.  (M)
